# SDR CALA9901016

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.2 CRACK IN HORIZONTAL STABILIZER LEFT L/E PANEL I/B RIB AT XFS 77.  THE RIB WAS REMOVED AND A NEW RIB WAS INSTALLED IAW SRM 51-30-05.
